Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

HCG possibly inducing severe back and chest acne?

Señor Chido

V.I.P.
EVO Logger
Hey bros. I posted a thread recently talking about how I was getting severe acne that just was not going away. I posted my log on everything I was taking which you can see here
Thread 'Testosterone Anavar HGH Severe acne Log' https://www.evolutionary.org/forums/threads/testosterone-anavar-hgh-severe-acne-log.99152/ most of the same questions everyone kept asking, you can find in my replies in the comments but one thing I forgot to mention was the hcg. As of now I'm on a 550mg Test E cycle again with 1 unit of HGH every day at night. I was taking the hcg because I didn't give myself enough of a recovery from Test from my last cycle. Only like 2.5 months and was concerned with my testicles shrinking and fertility. I got the 10000 hcg from beligas, filled it with 3ml bac water and was doing 20 to 25 mark on the insulin syring. I was noticing that I would have new breakout every time the next days after the shot. So I stopped and acne seems to be calming down clearing up significantly, but also my testicles are starting to dissappear again. Could it be the HCG that was causing the break out all along? If so how can I work with the shrinkage and fertility risk? Should I just stop the cycle for now? Am I running a risk of permanent testosterone depletion because I did not recover? I appreciate the guidance and advice in advance.
 
Acne flares up with hormonal changes in a lot of cases
 
Hey bros. I posted a thread recently talking about how I was getting severe acne that just was not going away. I posted my log on everything I was taking which you can see here
Thread 'Testosterone Anavar HGH Severe acne Log' https://www.evolutionary.org/forums/threads/testosterone-anavar-hgh-severe-acne-log.99152/ most of the same questions everyone kept asking, you can find in my replies in the comments but one thing I forgot to mention was the hcg. As of now I'm on a 550mg Test E cycle again with 1 unit of HGH every day at night. I was taking the hcg because I didn't give myself enough of a recovery from Test from my last cycle. Only like 2.5 months and was concerned with my testicles shrinking and fertility. I got the 10000 hcg from beligas, filled it with 3ml bac water and was doing 20 to 25 mark on the insulin syring. I was noticing that I would have new breakout every time the next days after the shot. So I stopped and acne seems to be calming down clearing up significantly, but also my testicles are starting to dissappear again. Could it be the HCG that was causing the break out all along? If so how can I work with the shrinkage and fertility risk? Should I just stop the cycle for now? Am I running a risk of permanent testosterone depletion because I did not recover? I appreciate the guidance and advice in advance.
Drop the HCG. No need for it on cycle. The only thing it's doing is keeping your balls plump. It does not keep them working. If your concerned about fertility then when you are done with your cycle and PCT then start a fertility protocol with HCG and HMG
 
Drop the HCG. No need for it on cycle. The only thing it's doing is keeping your balls plump. It does not keep them working. If your concerned about fertility then when you are done with your cycle and PCT then start a fertility protocol with HCG and HMG
Good to know! Thanks bro. Also no one has answered me yet on if I'm doing over kill with the test cycle. I only took 2 and a half months after my 14 week test cycle before getting on it again. Wondering if this is a bad idea.
 
Hey bros. I posted a thread recently talking about how I was getting severe acne that just was not going away. I posted my log on everything I was taking which you can see here
Thread 'Testosterone Anavar HGH Severe acne Log' https://www.evolutionary.org/forums/threads/testosterone-anavar-hgh-severe-acne-log.99152/ most of the same questions everyone kept asking, you can find in my replies in the comments but one thing I forgot to mention was the hcg. As of now I'm on a 550mg Test E cycle again with 1 unit of HGH every day at night. I was taking the hcg because I didn't give myself enough of a recovery from Test from my last cycle. Only like 2.5 months and was concerned with my testicles shrinking and fertility. I got the 10000 hcg from beligas, filled it with 3ml bac water and was doing 20 to 25 mark on the insulin syring. I was noticing that I would have new breakout every time the next days after the shot. So I stopped and acne seems to be calming down clearing up significantly, but also my testicles are starting to dissappear again. Could it be the HCG that was causing the break out all along? If so how can I work with the shrinkage and fertility risk? Should I just stop the cycle for now? Am I running a risk of permanent testosterone depletion because I did not recover? I appreciate the guidance and advice in advance.
@Señor Chido HCG can cause acne or maybe not, hard to say
I'm looking at your log: https://www.evolutionary.org/forums/threads/testosterone-anavar-hgh-severe-acne-log.99152/
and you have many issues there including diet and you havent share or maybe overtraning
you havent share in your log , WHY? can you tell us why you not updating log for the EVO family :)
update it and we can talk in your log

but for now drop hcg
 
What kind of acne are they bro? Large? Small? I suffered from acne my whole life, currently still in my 40s,only just started accutane as I've had enough, I do notice Anavar gives me strange smaller pimples, generally on my arm, hardly noticeable but I get it from dosages anywhere from 40-60mg
 
get a log up on this
You need to identify what causes the issue
 
this is a simple thing
stop using hcg!
 
yes hcg can spike acne issues
but good news is you don't need it most guys on here never use it
 
sorry to hear about your issues
make sure that you figure out what's wrong and put up a log so that we can track you
 
LOG APPROVED - PLEASE POST A LOG

This thread/post was reviewed by our Medical Review board.

This thread/post/message was also fact checked by Steven Darwin, MD and our medical review board.

Full editorial process was followed, and please read our medical disclaimer, check our editorial process.
 
the good news is is you simply don't need hcg
guys on here been around decades and never use it
 
bros we're not going to chase you around the Forum
need to get a log up so we can track what's going on
 
Back
Top Bottom